I have been on Ortho Try Cyclen for about two years, and the last night I experienced some spotting, and it hasn't stopped since. It's a brown/red color. I'm only in my second week of the pack, but I forgot to take the pills for about three days. Also, it's been a little bit itchy down there as well. Do you think this could have anything to do with the discharge?
It seems that since you forgot to take the pill for consecutive 3 days that is causing breakthrough bleeding due to hormonal changes.It might subside in few days time.The itchiness can be due to pelvic infection,vaginitis etc.
If the itching persists consider visiting a Gynaecologist for evaluation.Also consider to use protection while having intercourse for a week.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.